Skip to Main content Skip to Navigation
New interface
Journal articles

Optimal transportation and the falsifiability of incompletely specified economic models

Abstract : A general framework is given to analyze the falsifiability of economic models based on a sample of their observable components. It is shown that, when the restrictions implied by the economic theory are insufficient to identify the unknown quantities of the structure, the duality of optimal transportation with zero–one cost function delivers interpretable and operational formulations of the hypothesis of specification correctness from which tests can be constructed to falsify the model.
Document type :
Journal articles
Complete list of metadata

https://hal-sciencespo.archives-ouvertes.fr/hal-03417660
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 8:41:46 PM
Last modification on : Friday, April 22, 2022 - 3:08:33 PM

Links full text

Identifiers

Collections

Citation

Ivar Ekeland, Alfred Galichon, Marc Henry. Optimal transportation and the falsifiability of incompletely specified economic models. Economic Theory, 2010, 42 (2), pp.355 - 374. ⟨10.1007/s00199-008-0432-y⟩. ⟨hal-03417660⟩

Share

Metrics

Record views

11